MathSciNet Relay Station
MathSciNet bibliographic data
MR368058 (51 #4300) 57F20 (57E15)
Petrie, Ted Obstructions to transversality for compact Lie groups. Bull. Amer. Math. Soc. 80 (1974), 1133–1136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement